Katalog GES



Equivalence of the Defining Sequences for Ultradistributions

We prove that M* pp! ∼ Mp. This result is a stronger version of the conjecture $M^\ast_p p! \supset M_p$ which has been given by Komatsu in Ultradistributions I, Structure theorems and a characterization (J. Fac. Sci. Univ. Tokyo Sect. IA 20 (1973), 25-105). Full description

1st Person: Chung, Soon-Yeong
Additional Persons: Kim, Dohan verfasserin
Source: in Proceedings of the American Mathematical Society Vol. 118, No. 1 (1993), p. 93-94
More Articles
Type of Publication: Article
Language: English
Published: 1993
Keywords: research-article
Online: Volltext
Volltext
  Search for full text

Similar Items

Cannot find similar records

Library Services

Search Options

Quick links

Orientation